Quantum Theory of Coupled Electromagnetic Circuits without and with Ohm's Resistance - Extensions and Transitions to the Continuum and Applications to Problems with Spin and Nuclear Physics

Hits: 910
Select Volume / Issue:
Year:
2015
Type of Publication:
Article
Keywords:
Electromagnetic Circuits, Quantization in Charge Space, Telegraphers Equation, Symmetry Principles of Mutually Coupled Circuits and Lie Algebras, Transitions to the Continuum, Applications to Nuclear Models
Authors:
W. Ulmer
Journal:
IJISM
Volume:
3
Number:
6
Pages:
302-314
Month:
November
Abstract:
A generalization of a previous study has the goal to analyze the properties of four quantized, coupled electromagnetic circuits, which represent a perturbed SU4-symmetry and SU3 is rigorously preserved. External electromagnetic fields (vector potential) can be included in similar fashion as the Pauli or Dirac equation, but it is necessary to pass from electric charges of the circuits to charge and current densities. The transition from a chain of discrete charges to a continuum is equivalent to well-known transitions in quantum theory of solids and leads to a quantized telegrapher's equation. Applications are given in molecular physics (intersystem crossing via spin-orbit coupling) and in the domain of nuclear interactions in nuclear and particle physics.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=